How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask DR. EHTISHAM Your Own Question
DR. EHTISHAM
DR. EHTISHAM, Doctor
Category: Medical
Satisfied Customers: 11389
Experience:  MBBS, FCPS
41140702
Type Your Medical Question Here...
DR. EHTISHAM is online now

I took a thrush pessary 4 days ago and have experienced

Customer Question

Hi! I took a thrush pessary 4 days ago and have experienced orange/red discharge for the last 24 hours. Is this the infection sorting itself out or do I need to see a doctor?
JA: How long have you dealt with thrush? Have you experienced this in the past?
Customer: I experienced it a long time ago when I was younger and got symptoms again beginning of last week
JA: Got it. When was your last smear test or pelvic exam? Any irregular results from past exams?
Customer: 2 years ago, with no irregular results. I haven't changed sexual partners since
JA: Thank you so much for your time. Finally, is there anything else in your medical history you think the Doctor should know?
Customer: Not that I can think of
Submitted: 8 days ago.
Category: Medical
Expert:  DR. EHTISHAM replied 8 days ago.

Hello! My name is***** to JustAnswer. I'm reviewing your question now, and will post back with your reply momentarily.

Expert:  DR. EHTISHAM replied 8 days ago.

I would suggest to see the doctor as it seems that the color of discharge is more like a blood stained one

It will need an antibiotic

My goal is to provide you with excellent service – if you feel you have received anything less, please reply back as I am happy to address follow-up questions. I will be glad to help you always.

Regards

Customer: replied 8 days ago.
Do you know what the possible causes of the colour change can be? Thank you, I'll book an appointment
Expert:  DR. EHTISHAM replied 8 days ago.

It could be a bacterial infection

Other possibility is that you may ne coming on your period

My goal is to provide you with excellent service – if you feel you have received anything less, please reply back as I am happy to address follow-up questions. I will be glad to help you always.

Regards

Customer: replied 8 days ago.
Thanks for your help! Have a nice day
Expert:  DR. EHTISHAM replied 8 days ago.

You are welcome

My goal is to provide you with excellent service – if you feel you have received anything less, please reply back as I am happy to address follow-up questions. Kindly rate me when you are done. I will be glad to help you always.

Regards